# SDR IPXA10658301

- Difficulty date: January 25, 2010
- Submitted: January 29, 2010
- Operation: Air carrier
- Aircraft: N327UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27753
- Aircraft time: 32,940 hours, 9,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 141T5814136
- Condition: Cracked
- Location: Bs 246 Lbl 25
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C MEC CABIN FLOOR SUPPORT STA246 ANGLE LBL25" FOUND CRACKED.  MEC CABIN BS246 FLOOR SUPPORT AT LBL25" REPLACED AND INSTALLED IAW SRM 51-10-02 AND 51-40-02 REV 46.
